# SDR CA090309004

- Difficulty date: February 17, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Bolkms BO105S
- Aircraft time: 10,956 hours
- Engine: Allsn 250C20B
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Part number: P26E2
- Condition: Chafed
- Location: Generator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 600 HRS AIRFRAME INSP, THE GENERATOR OUTPUT CABLE OF ENGINE NR 2 WAS FOUND CHAFING ON THE MAIN RELAY BOX 1VE. THE SHEATH OF THE CABLE WAS WORN TO THE POINT WHERE THE CONDUCTOR WAS EXPOSED. A NEW WIRE WAS INSTALLED.
